its astonishing, it gives me headaches… what should i do,just wait to see an improvement? somebody who got through this? sometimes i am like atsigmates, i have troubles with the eyesight, probably my illness .
Talk to your doctor or medical team.
ever, she keeps me on haldol…its just one month that i am on it. otherwise, i am trying to capture everything around me and its tiring…
I know the feeling Anna…like you’re being pushed down into the ground. Like you’ve been hit in the head by a moving train. Not sure what got me through this. Medication and stress management.
thanks for the reply turning. i am not sure if i have the same thing. its just that i try to focus and get everything around me and it drives me insane . i am worried,yes.
I don’t know if it is your first time on meds but it took me almost three years to stabalize. I started off with Risperdal depot…then Risperdal tablets…then clopixol depot for almost two years…then Olexar made me feel better yet very tired and then I went on Abilify which is the best for me so far. All I can say is hang in there and see your pdoc as often as you can afford. It does get better at times which gives me the hope and courage to carry on. Some days are diamonds…some days are stone
Just take minute by minute…then hour by hour and so on
I hope you break out of this terrible feeling soon. Thinking of you and I send some positivity to you
You seem pretty set on sticking with Haldol. I can’t recommend anything, as you seem gung-ho on toughing it out. I had to drop out of Haldol oral & Haldol injection as it was too unnerving for me. I, too, suffered from intense grips & pressures inside the crainium & brain while on Haldol. I wouldn’t recommend it to anyone, but I guess that’s on you…
This guy obviously has no clue what he’s talking about.